The Ranges of Certain Convolution Operators.

Edwin Hewitt

Mathematica Scandinavica (1964)

  • Volume: 15, page 147-155
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hewitt, Edwin. "The Ranges of Certain Convolution Operators.." Mathematica Scandinavica 15 (1964): 147-155. <>.

author = {Hewitt, Edwin},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {147-155},
title = {The Ranges of Certain Convolution Operators.},
url = {},
volume = {15},
year = {1964},

AU - Hewitt, Edwin
TI - The Ranges of Certain Convolution Operators.
JO - Mathematica Scandinavica
PY - 1964
VL - 15
SP - 147
EP - 155
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.